Hi doctor, my wife is having thyroid issues and her TSH level was 4.12, so doctor advised to take one pill 100 mg daily.
Recently I hv done her Vit B12 and TSH test and found TSH level as 0.11
Pls advise if I need to decrease my mg level of thyronorm . if ys than how much
Like the answers? Chat privately for 24 hours with the doctor of your choice
First of all, are you trying for pregnancy ?
Is their any weight gain ??
Is there any other symptoms .
Please read very carefully the following questions and than answer number wise.
This will help me reach a proper diagnosis for you.
Do you have any of the following symptoms ?
1. Fatigue, loss of energy, lethargy.
2. Weight gain.
3. Decreased appetite.
4. Cold intolerance.
5. Dry skin.
6. Hair loss.
7. Muscle pain, joint pain, weakness in the extremities.
8.Emotional lability, mental impairment.
9.Forgetfulness, impaired memory, inability to concentrate.
12. Fullness in the throat, hoarseness
Weight of pt missing. Whether Tsh 4.2 is first thyroid report onwhich treatment was started .or u always have been taking 100ug and on 100 ug ,ur Tsh is 4.2 then it is little surprising as it is as gud as normal. Only during pregnancy and prepregnancy state or in hyperprolactinemia I this Tsh range, pt is treated. But Tsh 0.1 is too supressed so reduce it by 25 ug and repeat Tsh after 2months
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.